Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 6, 2016Haralson County, Paulding County, Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 6, 2016, 10:50 PM EDT for Haralson County, Paulding County, Polk County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2016, 10:50 PM EDT (02:50 UTC)
Expired
Apr 6, 2016, 11:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA

Counties Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

793 
WWUS82 KFFC 070250
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EDT WED APR 6 2016
 
GAZ030>032-041>043-070330-
COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-POLK GA-
1050 PM EDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...PAULDING...
NORTHERN CARROLL...HARALSON...NORTHWESTERN DOUGLAS AND SOUTHERN POLK
COUNTIES UNTIL 1130 PM EDT...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CEDARTOWN TO NEAR TALLAPOOSA TO NEAR HEFLIN...AND MOVING EAST AT 50
MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE 
           WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND 
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING 
           EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF 
           LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...DALLAS...CEDARTOWN...BUCHANAN...ACWORTH...VILLA RICA...
POWDER SPRINGS...BREMEN...TEMPLE...ROCKMART...HIRAM...TALLAPOOSA...MOUNT
ZION...WACO...BRASWELL...YORKVILLE...ESOM HILL...NEW HOPE...BOWDON JUNCTION
AND VAN WERT.

LAT...LON 3397 8540 3408 8469 3392 8463 3368 8483
      3358 8532
TIME...MOT...LOC 0249Z 259DEG 44KT 3398 8532 3382 8529 3361 8552 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 10:47 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 6, 10:47 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 PM EDT WED APR 6 2016

...SEVERE THREAT CONTINUING FOR PORTIONS OF NORTH AND WEST CENTRAL
GEORGIA INTO THE EARLY MORNING HOURS AS LINE MOVING IN FROM
ALABAMA...

.UPDATE...
SOME DISCRETE SUPERCELL CONVECTIVE MODE AHEAD OF DECENTLY
ORGANIZED LINE OF STORMS PUSHING INTO WEST PORTIONS OF CWA WITH
SOME BOWING SEGMENTS. SHEAR ENVIRONMENT INCLUDING ROBUST 0-1KM SRH
PRESENT SO A GOOD HIGH SHEAR LOW CAPE SITUATION. MAINLY GETTING
DECENT HAIL OUT OF THE DISCRETE SUPERCELL DEVELOPMENT THEN WILL
LIKELY TRANSITION HERE SHORTLY TO A DAMAGING WIND OR ISOLATED
TORNADO THREAT ALONG MORE ORGANIZED LINE. EVOLUTION COULD LINGER
INTO FARTHER PARTS OF CENTRAL GEORGIA OVERNIGHT HERE SO WILL KEEP
CLOSE MONITOR ON TRENDS. HAVE INCLUDED CHANCE SEVERE MENTION IN
WEATHER GRIDS. OTHERWISE POP TREND LOOKS PRETTY GOOD FROM PREVIOUS
FORECAST. SEE DISCUSSION BELOW...

BAKER

&&

.PREV DISCUSSION... /ISSUED 841 PM EDT WED APR 6 2016/

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE THE POTENTIAL FOR
ISOLATED STRONG TO POSSIBLY SEVERE STORMS PUSHING INTO PARTS OF
NORTH AND WEST CENTRAL GA THIS EVENING AND POSSIBLY INTO EARLY
THURSDAY MORNING HOURS. SPC IS SHOWING A SLIGHT RISK AREA GENERALLY
ALONG AND WEST OF A LAGRANGE TO CUMMING TO BLUE RIDGE LINE... AND
THIS SEEMS TO BE THE AREA OF GREATEST RISK THROUGH THE EVENING AS
STRONG STORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND PUSH
INTO THE AREA THIS EVENING. A MARGINAL RISK REMAINS FOR MUCH OF
THE REST OF THE AREA... BUT CURRENT THINKING IS INSTABILITIES AND
BEST FORCING WILL BE WEAKENING AFTER MIDNIGHT... SO THE SEVERE
STORM RISK SHOULD DIMINISH OVERNIGHT AS STORMS PUSH FURTHER EAST
AND SOUTH ACROSS THE STATE. THE MAIN STORM THREAT WILL BE STRONG
TO POSSIBLY DAMAGING DOWNBURST WINDS... AND BEST TIMING WILL BE
BETWEEN 6 PM AND MIDNIGHT THIS EVENING ACROSS MAINLY NORTH AND
WEST CENTRAL GA. WITH ALL THIS SAID... REMEMBER ISOLATED STRONG
STORMS WILL BE POSSIBLE JUST ABOUT ANYWHERE OVERNIGHT... SO ALL
INTEREST ACROSS NORTH AND CENTRAL GA SHOULD REMAIN ALERT THIS
EVENING AND OVERNIGHT FOR POTENTIAL STRONG STORMS AHEAD OF THE COLD
FRONT. MODELS AGREE THAT THE COLD FRONT WILL PUSH ACROSS THE AREA
BETWEEN MIDNIGHT AND MID THURSDAY MORNING... WITH CLEARING
CONDITIONS AND A COOL... GUSTY NORTHWEST WIND ON TAP FOR THURSDAY
IN THE WAKE OF THE COLD FRONT.

IMMEDIATELY BEHIND THIS SYSTEM... A STRONG UPPER DISTURBANCE
EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT WILL TRAVERSE NORTH GA
THURSDAY NIGHT. THIS COULD SQUEEZE OUT A FEW LIGHT SHOWERS ACROSS
FAR NORTH GA. AT THIS TIME... THE WINDS SHOULD HELP HOLD THURSDAY
NIGHT TEMPERATURES IN THE UPPER 30S TO LOWER 40S ACROSS NORTH GA...
SO NO WINTRY THREAT IS EXPECTED AT THIS TIME... BUT WILL CONTINUE TO
MONITOR FOR THIS POTENTIAL CLOSELY WITH LATER FORECAST. IF ANYTHING
WINTRY WAS TO DEVELOP... IT WOULD BE IN THE FORM OF BRIEF LIGHT SNOW
SHOWERS THURSDAY NIGHT... WITH LITTLE TO NO ACCUMULATION EXPECTED...
AND IF ANY... IT WOULD BE CONFINED TO THE HIGHEST ELEVATIONS OF
NORTH GA THURSDAY NIGHT.

OTHERWISE... HAVE LEANED TOWARD THE COOLER SIDE OF GUIDANCE FOR
TEMPERATURES THROUGH THE PERIOD.

39

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HAVE MADE ONLY MINIMAL ADJUSTMENTS TO THE EXTENDED FORECAST.
TEMPERATURES REMAIN COOL OVER THE WEEKEND THEN WARM UP INTO NEXT
WEEK. HAVE INCREASED POPS SLIGHTLY TO LIKELY TUESDAY WITH THE
NEXT WEATHER SYSTEM. LOOKS TO BE AN ACTIVE WEEK WITH SEVERAL
SYSTEMS IMPACTING THE AREA /MONDAY-TUESDAY AND AGAIN THURSDAY-
FRIDAY/. PREVIOUS DISCUSSION FOLLOWS...

31

PREV DISCUSSION... /ISSUED 439 PM EDT WED APR 6 2016/ ...

FAST MOVING CLIPPER SYSTEM WILL BE TRACKING ACROSS THE SOUTHERN
APPALACHIANS AT THE START OF THE PERIOD. COLD CYCLONIC UPPER FLOW
COMBINED WITH THE SOMEWHAT LIMITED MOISTURE COULD PRODUCE SHOWERS
ACROSS FAR NORTH GA THURSDAY NIGHT INTO EARLY FRIDAY MORNING. AT
THIS TIME...LOW TEMPERATURES THURSDAY NIGHT LOOK WARM ENOUGH IN
THE NORTHEAST TO KEEP PRECIPITATION ALL LIQUID. AFTER THAT...THE
NORTHWEST FLOW ALOFT SHOULD KEEP DRY AND COOL CONDITIONS OVER THE
FORECAST AREA THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL GRADUALLY
SLIDE OFF THE ATLANTIC COAST AT THE START OF THE WEEK AND MODELS
ARE TRYING TO HOLD BACK THE SIGNIFICANT MOISTURE INCREASE CLOSER
TO THE MS RIVER. THE BETTER CHANCES FOR PRECIPITATION SHOULD BE
MONDAY NIGHT INTO TUESDAY AS THE SURFACE FRONT DRIFTS INTO THE TN
VALLEY AREA. HAVE INCLUDED ISOLATED THUNDER FOR THAT TIME FRAME.

41

&&

.AVIATION...
00Z UPDATE...
INITIAL VFR CONDITIONS WITH MAINLY CIGS IN 4-6 KFT RANGE SHOULD
LOWER TO MVFR WITH AREA OF SHOWERS AND STORMS PUSHING IN FROM THE
WEST ALONG AND AHEAD OF FRONTAL SYSTEM. EXPECT THIS TO IMPINGE
UPON KATL AND NEARBY SITES AFTER ABOUT 02Z WITH VCSH AHEAD...THEN
SLIGHTLY DIFFERENT TIMING FOR OTHER SITES ACCORDING TO
PROGRESSION. POSSIBLE CIGS COULD GET BELOW MVFR LEVEL THOUGH NOT
CONFIDENT. WINDS INITIALLY SSE FOR KATL WITH EXPECTED SHIFT SSW
MAINLY AFTER 02Z WITH MAGNITUDES 12 KTS GUSTING UP TO 22 KTS AND
POSSIBLY HIGHER WITHIN TEMPO FOR -TSRA /OTHER SITES WITH SLIGHT
DIFFERENCES/. VSBYS POTENTIALLY INTO MVFR LEVELS ALSO WITH HEAVIER
PRECIP. OTHERWISE IMPROVING CIGS NEAR 12-15Z THURSDAY AND MORE
WEST TO WNW SHIFT BEHIND FRONT...STILL SIMILAR GUSTS.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON OVERNIGHT CIGS.
HIGH ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          50  70  46  65 /  80  20  20  10
ATLANTA         51  68  48  64 /  90  20  20   5
BLAIRSVILLE     45  62  40  57 /  90  30  30  20
CARTERSVILLE    47  68  44  63 /  90  20  20  10
COLUMBUS        54  73  51  69 /  70  10  10   5
GAINESVILLE     49  66  46  61 /  90  20  20  10
MACON           53  73  49  68 /  70  10  10   5
ROME            48  68  44  61 /  90  30  30  10
PEACHTREE CITY  50  70  46  65 /  90  10  10   5
VIDALIA         57  74  53  71 /  50  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39/BAKER
LONG TERM....31
AVIATION...BAKER
Hazardous weather outlook, Apr 6, 11:50 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 AM EDT WED APR 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1150 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT
MAINLY FOR PORTIONS OF NORTH AND WEST GEORGIA.

MODERATE INSTABILITY AND DEEP SHEAR SHOULD BE SUFFICIENT TO
SUPPORT ISOLATED STRONG OR SEVERE STORMS TONIGHT AS A COLD FRONT
MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL WOULD
BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

TEMPERATURES IN THE LOW TO MID 30S ARE POSSIBLE ACROSS THE
NORTHEAST MOUNTAINS ON FRIDAY NIGHT...AND ACROSS MUCH OF NORTH
AND PORTIONS OF CENTRAL GEORGIA ON SATURDAY NIGHT. AREAS OF FROST
ARE POSSIBLE.

IN ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT
INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Local storm report, Apr 6, 10:17 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             CARTERSVILLE            34.17N  84.80W
04/06/2016  M1.00 INCH       BARTOW             GA   AMATEUR RADIO

            SPOTTER REPORTS OF HAIL UP TO QUARTER SIZE THREE MILES
            NORTHEAST OF CARTERSVILLE AT GA 20 AND I-75.

&&

EVENT NUMBER FFC1600223

KOVACIK
Local storm report, Apr 6, 10:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             EMERSON                 34.13N  84.76W
04/06/2016  M1.00 INCH       BARTOW             GA   BROADCAST MEDIA

            REPORT OF 1 INCH HAIL IN EMERSON

&&

EVENT NUMBER FFC1600224

KOVACIK
Local storm report, Apr 6, 10:30 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             RED TOP MOUNTAIN STATE  34.15N  84.70W
04/06/2016  E1.75 INCH       BARTOW             GA   PUBLIC

&&

EVENT NUMBER FFC1600225

BAKER
Local storm report, Apr 6, 10:38 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             4 W WOODSTOCK           34.10N  84.59W
04/06/2016  E1.00 INCH       CHEROKEE           GA   EMERGENCY MNGR

            QUARTER SIZED HAIL NEAR HOBGOOD PARK

&&

EVENT NUMBER FFC1600226

KMS
Local storm report, Apr 6, 10:39 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             KELLOGG CREEK           34.12N  84.62W
04/06/2016  E1.00 INCH       CHEROKEE           GA   AMATEUR RADIO

            QUARTER SIZED HAIL...STRONG WINDS.

&&

EVENT NUMBER FFC1600227

KMS
Special weather statement, Apr 6, 10:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EDT WED APR 6 2016

GAZ030>032-041>043-070330-
COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-POLK GA-
1050 PM EDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...PAULDING...
NORTHERN CARROLL...HARALSON...NORTHWESTERN DOUGLAS AND SOUTHERN POLK
COUNTIES UNTIL 1130 PM EDT...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CEDARTOWN TO NEAR TALLAPOOSA TO NEAR HEFLIN...AND MOVING EAST AT 50
MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
           EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
           LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...DALLAS...CEDARTOWN...BUCHANAN...ACWORTH...VILLA RICA...
POWDER SPRINGS...BREMEN...TEMPLE...ROCKMART...HIRAM...TALLAPOOSA...MOUNT
ZION...WACO...BRASWELL...YORKVILLE...ESOM HILL...NEW HOPE...BOWDON JUNCTION
AND VAN WERT.

LAT...LON 3397 8540 3408 8469 3392 8463 3368 8483
      3358 8532
TIME...MOT...LOC 0249Z 259DEG 44KT 3398 8532 3382 8529 3361 8552

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:38 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield37 min
Apr 6, 8:50 PM EDTSpecial Weather StatementFFCPolk40 min
Apr 6, 9:10 PM EDTSpecial Weather StatementFFCBartow, Floyd50 min
Apr 6, 9:16 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Haralson, Paulding, Polk44 min
Apr 6, 9:51 PM EDTSpecial Weather StatementFFCHaralson39 min
Apr 6, 9:57 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee48 min
Apr 6, 10:01 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk44 min
Apr 6, 10:07 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Walker53 min
Apr 6, 10:31 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett44 min
Apr 6, 10:45 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding45 min
Apr 6, 10:57 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Fannin, Gilmer, Murray, Pickens48 min
Apr 6, 11:02 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens43 min
Apr 6, 11:29 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton46 min
Apr 6, 11:40 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Apr 6, 11:41 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 4 more49 min
Apr 6, 11:51 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot39 min
Apr 7, 12:09 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup and 1 more51 min
Apr 7, 12:15 AM EDTSpecial Weather StatementFFCHall45 min
Apr 7, 12:27 AM EDTSevere Thunderstorm WarningFFCBarrow, Butts, Clarke, Gwinnett, Henry, Jackson and 6 more48 min
Apr 7, 12:43 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Spalding and 1 more47 min
Apr 7, 12:55 AM EDTSpecial Weather StatementFFCTaylor35 min
Apr 7, 1:03 AM EDTSpecial Weather StatementFFCClarke, Greene, Jasper, Madison, Morgan, Oconee and 2 more42 min
Apr 7, 1:15 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Talbot, Taylor45 min
Apr 7, 1:23 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones52 min
Apr 7, 1:49 AM EDTTornado WarningFFCMarion, Stewart, Webster27 min
Apr 7, 4:09 AM EDTWind AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 42 more16 hr

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.